# SDR SIMA20171117001

- Difficulty date: November 17, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 42,702 hours, 38,609 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, SMOKE COMING OUT OF THE NR 1 ENGINE.  PERFORMED AN INSPECTION OF THE NR 1 ENGINE. NO LEAKS FOUND AT THIS TIME. ENGINE OK TO RETURN TO SERVICE IAW ETN-EM-79-015.
